Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 13)
Article Information:

Efficient Mathematical Model on VLSI Circuit Partitioning

R. Manikandan, Jaladhanki Sindura, M.D.L. SriRavali and P. Swaminathan
Corresponding Author:  R. Manikandan 

Key words:  Circuit partitioning, graph theoretical algorithms, partitioning and mathematical model, , , ,
Vol. 4 , (13): 1978-1979
Submitted Accepted Published
March 07, 2012 March 24, 2012 July 01, 2012
Abstract:

With the advancement of technology, there is need to develop alternative approaches to classical problems. After powerful mathematical modeling of new approach to classical problems, it is necessary to verify and validate the modeling by well formed experiments. One such area of interest is VLSI Design issue, in particular, Circuit Partitioning. In this study, we address the problem partitioning in VLSI design and layout. After reviewing earlier methods, we present an alternative mathematical model on VLSI circuit partitioning. This is our new direction and with this aim two or more number of research articles contributed by us which in comparison with other algorithms lead to research survey article.
Abstract PDF HTML
  Cite this Reference:
R. Manikandan, Jaladhanki Sindura, M.D.L. SriRavali and P. Swaminathan, 2012. Efficient Mathematical Model on VLSI Circuit Partitioning.  Research Journal of Applied Sciences, Engineering and Technology, 4(13): 1978-1979.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved